# SDR AALA202202281444

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 88,183 hours, 10,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Weak
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BOTH L1 FLIGHT ATTENDANT SPRINGS ON CAP TO EVACUATION COMMAND AND EMERGENCY LIGHT IS WEAK. REPLACED SWITCH COVERS ON EMERGENCY LIGHT SWITCH AND EVACUATION COMMAND SWITCH PER AMM 33-50-00.
